# SDR UALA2011072103702

- Difficulty date: July 21, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 38,041 hours, 15,279 cycles
- Engine: Iae V2522A5
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: 206170
- Condition: Faulted
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER 1 FAULT DISPLAYED.  REPLACED FCDC NR 2 AND SECURED SEC UNITS IN POSITION NR 2 AND 3.  SPOILER SYSTEM OPS CHECKED GOOD.
